# SDR SWAA2022120668618

- Difficulty date: November 8, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 38,324 hours, 23,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY RT FLOOR TO SIDEWALL SUPPORT BS 727+4 - 767, RBL 20 - 22,  WL 156.  REMOVED CORROSION  AND FOUND TO BE OUT LIMITS IAW SRM 53-00-53-1A-2, PARAG.4 (2), DETAIL D, FIG 103 AND SRM 53-60-53-0I-2 IDENT 2. FABRICATED A NEW SUPPORT IAW SRM 51-40-05, DWGS 146A7502 & 146A7500 AND INSTALLED.
